R.M. Ali, N.E. Cho, N.K. Jain and V. Ravichandran, Radii of starlikeness and convexity for functions with fixed second coefficient defined by subordination, Filomat 26 (2012), no. 3, 553–561.
 M.K. Aouf, J. Dziok and J. Sok´o l, On a subclass of strongly starlike functions, Appl. Math. Comput. 24 (2011), no. , 27–32.
 R.M. Ali, N.K. Jain and V. Ravichandran, Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane, Appl. Math. Comput. 218 (2012), no. 1, 6557–6565.
 R.M. Ali, V. Ravichandran and N. Seenivasagan, Coefficient bounds for p-valent functions, Appl. Math. Comput. 187 (2007), no. 1, 35–46.
 D.A. Brannan and W.E. Kirwan, On some classes of bounded univalent functions, J. London Math. Soc. 2 (1969), no. 1, 431–443.
 P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Vol. 259. Springer, New York (1983)
 K. Kuroki and S. Owa, Notes on new class for certain analytic functions, Adv. Math. Sci. J. 1 (2012), no. 1, 127–131.
 W. Ma and D. Minda, A unied treatment of some special classes of univalent functions, in Proc. Conf. on Complex Analysis, Tianjin, 1992, Conference Proceedings and Lecture Notes in Analysis, Vol. 1 (International Press, Cambridge, MA, 1994, 157–169.
 S.S. Miller and P.T. Mocanu, Differential Subordinations: Theory and Applications, Series of Monographs and Textbooks in Pure and Applied Mathematics, Vol. 225, Marcel Dekker Inc., New York, Basel, 2000.
 J.W. Noonan and D.K. Thomas, On the second Hankel determinant of areally mean p-valent functions, Trans. Amer. Math. Soc. 223 (1976), 337–346.
 S. Ozaki, On the theory of multivalent functions. II, Sci. Rep. Tokyo Bunrika Daigaku. Sect. A. 4 (1941), 45–87.
 M. Obradovi´c, S. Ponnusamy and K.-J. Wirths, Coefficient characterizations and sections for some univalent functions, Sib. Math. J. 54 (2013), 679–696.
 E. Paprocki and J. Sok´o l, The extermal problems in some subclasses of strongly functions, Folia Scient. Univ. Tech. Resov. 20 (1996), 89–94.
 M.I. Robertson, On the theory of univalent functions, Ann. Math. 37 (1936), no. 2, 374–408.
 J. Sok´o l, On application of certain sufficient condition for starlikeness, J. Math. Appl. 30 (2008), 131–135.
 J. Sok´o l, On some subclass of strongly starlike functions, Demonstr. Math. 31 (1998), no. 1, 81–86.
 J. Sok´o l, Coefficient Estimates in a Class of Strongly Starlike Functions, Kyungpook Math. J. 49 (2009), no. 2, 349–353.
 J. Sok´o l and J. Stankiewicz, Radius of convexity of some subclasses of strongly starlike functions, Folia Scient. Univ. Tech. Resov. 19 (1996), 101–105.
 J. Sok´o l and D. K. Thomas, Further Results on a Class of Starlike Functions Related to the Bernoulli Lemniscate, Houston J. Math. 44 (2018), 83–95.
 T. Umezawa, Analytic functions convex in one direction, J. Math. Soc. Japan 4 (1952), 194–202.